# SDR 99FDEA00128

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Left Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

99-82 - LWR AFT BODY OVERHEAT LIGHT CAME ON. AFT PULL THE NR 2 THROTTLE BACK, THE LIGHT WENT OFF. FOUND 1 EA CLAMP ON LEFT PACK AFT OF FLOW CONTROL VALVE LEAKING.  TIGHTEN SAME.  LEAK CK NORM AS PER MM 36-00-1.
